# SDR CA120221001

- Difficulty date: September 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 36,800 hours
- Engine: Ge CT581402
- System (JASC): 2550 · Cargo Compartments
- Part: Safety Wire
- Condition: Unsecure
- Location: Cargo Hook
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LONG LINE OPERATIONS, AN UNCOMMANDED LOSS OF AN EXTERNAL LOAD WAS EXPERIENCED.  POST EVENT INVESTIGATION REVEALED THAT THE POSITION OF THE SAFETY WIRE USED TO SECURE THE CABLE IN THE RELEASE ARM HAD SNAGGED THE MANUAL RELEASE CABLE, CAUSING IT TO BECOME JAMMED IN THE RELEASED ARM.  THE CABLE WAS NOT FREE TO SLIDE IN THE RELEASE ARM AND HAD, IN EFFECT, BECOME SHORTER DUE TO THE JAMMING.  THIS REDUCED THE CABLE MOVEMENT REQUIRED TO RELEASE THE LOAD.  THE MANUAL RELEASE CABLE WAS QUARANTINED AND REMOVED FROM THE COMPANIES SYSTEM.  THE HOOK WAS RETURNED TO THE MFG FOR INSPECTION.
